[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Cholesterol...

On 6/10/02 7:44 AM, "insulin-pumpers-digest" <email @ redacted>

> Date: Mon, 10 Jun 2002 09:28:04 US/Eastern
> From: email @ redacted
> Subject: Re: [IP] Cholesterol
> Anyone have trouble taking Lipitor with a success on another cholesterol med?
> I was on it for about 2 months, and it caused me some strange feelings.
> Mostly 
> an upset stomach all the time,  but also did some funky things with my liver
> enzymes, resulting in an ultrasound of the liver, which showed nothing
> abnormal.  
> I would like to get back on a cholesterol med, but am reluctant to because of
> the experience with the Lipitor.
> Thanks, 
> Andy J

After my thyroid 'died' after a treatment for graves' dz, I was on Mevacor
and later went to Pravachol (Pravastatin)..

These were a bit 'milder' than Lipitor, but am wondering if you've tried
those instead? I hear from my own doctor the side effects aren't as severe
as some have had with Lipitor. *I* have no side effects, but I do get liver
checked (Blood draw) every year and so on.

Good luck, seems rotten when a drug that's supposed to help someone can make
them feel lousy.

Pocket PC Use Windows CE, Home users, are using ME and business users use
NT. So if you are using Windows, you can get into CE ME NT which can become
very heavy. <VBG>

Jenny Sutherland
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml